Bulletin of Mathematical Sciences

ISSN: 1664-3607 (Print) 1664-3615 (Online)


Bulletin of Mathematical Sciences is a fully sponsored, peer-reviewed open access journal published under the brand SpringerOpen. It will publish original research work of highest quality and of broad interest in all branches of mathematical sciences. The Bulletin will publish well-written expository articles (40-50 pages) of exceptional value giving the latest state of the art on a specific topic, and short articles (up to 15 pages) containing significant results of wider interest. Most of the expository articles will be invited.

The Bulletin of Mathematical Sciences was launched by King Abdulaziz University, Jeddah, Saudi Arabia.


The journal is archived in several repositories around the globe to ensure long-term accessibility of the articles. To find out more about SpringerOpen's archiving policies, please visit https://www.springeropen.com/get-published/indexing-archiving-and-access-to-data/journal-archiving.

Article Processing Charges

The publication costs are covered by King Abdulaziz University so authors do not need to pay an article-processing charge.

Peer Review

The journal operates a single-blind peer-review system, where the reviewers are aware of the names and affiliations of the authors, but the reviewer reports provided to authors are anonymous.

Open Access

All articles published are made freely and permanently accessible online immediately upon publication, without subscription charges or registration barriers. Further information about open access can be found at https://www.springeropen.com/about/open-access.

As authors of articles published in Bulletin of Mathematical Sciences you are the copyright holders of your article and have granted to any third party, in advance and in perpetuity, the right to use, reproduce or disseminate your article, according to the SpringerOpen copyright and license agreement (https://www.springeropen.com/get-published/copyright/copyright-and-license-agreement).

For those of you who are US government employees or are prevented from being copyright holders for similar reasons, SpringerOpen can accommodate non-standard copyright lines. Please contact info@springeropen.com if further information is needed.

Bibliographic Data
Bull. Math. Sci.
1 volume per year, 3 issues per volume
approx. 400 pages per vol.
Format: 15.5 x 23.5cm
ISSN 1664-3607 (print)
ISSN 1664-3615 (electronic)

Browse Volumes & Issues